Линейные методы приближения непрерывных периодических функций

А.В. Ефимов

Matematiceskij sbornik (1961)

  • Volume: 96, Issue: 1, page 51-90
  • ISSN: 0368-8666

How to cite


Ефимов, А.В.. "Линейные методы приближения непрерывных периодических функций." Matematiceskij sbornik 96.1 (1961): 51-90. <http://eudml.org/doc/66118>.

author = {Ефимов, А.В.},
journal = {Matematiceskij sbornik},
keywords = {approximation and series expansion},
language = {rus},
number = {1},
pages = {51-90},
publisher = {Tipogr. Lissnera i Sobko},
title = {Линейные методы приближения непрерывных периодических функций},
url = {http://eudml.org/doc/66118},
volume = {96},
year = {1961},

AU - Ефимов, А.В.
TI - Линейные методы приближения непрерывных периодических функций
JO - Matematiceskij sbornik
PY - 1961
PB - Tipogr. Lissnera i Sobko
VL - 96
IS - 1
SP - 51
EP - 90
LA - rus
KW - approximation and series expansion
UR - http://eudml.org/doc/66118
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.